MathSciNet Relay Station
MathSciNet bibliographic data
MR2060410 39A12 (34B10)
Avery, Richard; Henderson, Johnny Existence of three positive pseudo-symmetric solutions for a one dimensional discrete $p$-Laplacian. J. Difference Equ. Appl. 10 (2004), no. 6, 529–539.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement